# SDR ASOA2013120509558

- Difficulty date: November 11, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,798 hours, 8,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ANGLES THAT ATTACH TO PROTECTOR PLATE MOUNTS ON SERVICE DOOR SILL CORRODED.  REMOVED CORRODED ANGLES AND INSTALLED AND REPLACED WITH NEW ANGLES IAW SRM 51-42-06 AND SRM 51-23-00.
